# SDR CA111118014

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE3311151A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Part number: 31021602
- Condition: Fractured
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT DEVELOP FULL POWER AT ALTITUDE.  FITTING ON ANTI-ICE SHIELD CRACKED EFFECTING P2T2 SENSOR AND CAUSING SRL COMPUTER TO CONTROL EGT INCORRECTLY.  FITTING REPLACED AND ACFT RETURNED TO SERVICE.  NO FURTHER INCIDENTS RECORDED BY FLIGHT CREW.
